# SDR UPS96205950

- Difficulty date: March 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Tie
- Condition: Corroded
- Location: Fs 344-360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED STA 344 TO 360 AT STR 21L, INTERCOSTAL FRAME TIE HAS HEAVY CORROSION.  REMOVED DEFECTIVE PARTS IAW 51-30-2, FABRICATED PARTS IAW SRM 53-10-2, INSTALLED PARTS IAW SRM 51-10-1 AND 53-30-2.
